I am feeling sick and desperate over the last two months. Been on clyndamicine in the begining of december due to a vaginal infection and since then can not get rid of the stomach and abdominal cramps. first had 3 weeks of severe diarrhea and cramps, diarrhea stopped due to probiotic use, but it comes sometimes and abdominal cramps get worse and worse. Doctors made blood work for liver, gallblader and tested for hylio bacteria. The results came back negative. As well they did a stool test for bacterias (like sarmonela and others....) which came back normal as well. The problem is that i am getting worse. I have very strong stomach and abdominal pains, nausea, gases from the stomach and feel weak. My question is when they tested for bacteria could they see if i had c.diff bacteria caused by the antibiotic use ? When they test for bacteria in general can they see c.diff or it is required a specific test for c.diff? what should i get tested more? Been 3 times to the doctor and now it seem they don't get it serious.
Thanking you for your advice.
Since you were on clindamycin, the chances of c-diff infection is high. Routine stool tests may not detect c-diff infection. Stool tests specific for c-diff has to be done.
You can consult with your doctor regarding this.
Till then you can consider taking flagyl which is the medication of choice for treating c-diff infection. You may take probiotics along with it.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.